# SDR AU960645

- Difficulty date: May 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-42
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 7120 · Engine Mount Section
- Part: Bracket
- Part number: 7197204
- Condition: Cracked
- Location: Engine Mounting
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE UPPER OUTBOARD ENGINE MOUNT TO FIREWALL ATTACHMENT BRACKET CRACKED THROUGH VERTICAL FACE FROM TOP WELD LINE EXTENDING DOWN BETWEEN RIVET HOLES - CRACK LENGTH 9MM (0.35IN)
